# SDR SWAA2024081417710

- Difficulty date: July 26, 2024
- Submitted: August 14, 2024
- Operation: Air carrier
- Aircraft: N8501V
- Make and model: Boeing 737-8H4
- Aircraft serial: 41530
- Aircraft time: 26,385 hours, 13,101 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T CAP AT FRAME 947 HAS SIGNS OF CORROSION<[01] REPAIRED FLOOR BEAM T CAP AT STA.947.5 IAW B737-800 SRM 53-70-51-2R-5;[02] REPAIRED FLOOR BEAM T CAP AT STA.947.5 IAW B737-800 SRM 53-70-51-2R-5
